Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Herpes, have persistent reddish patch on the leg that has itchy feeling on rise in body temperature, diagnosed as Erythema Nodosum. no relief with medicines. What can be done?

I developed a reddish patch on the outer side of my lower left leg. It was not painful, but it had a funny itchy feeling each time my body temperature increased like when I slept with blankets on (my country is very cold!). I went to a skin clinic where I was told it was Erythema Nodosum (I don t know what this is!!!). I used all mediation that was given. The pain went away but the darkness lingers on, with adhoc itchiness whenever it s hot. Just for your info Doctor, I have been diagnosed with herpes (I had vaginal lessions), I also take medication each time I get a bout but both conditions do not go away. Please help me.
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Yes i think u are suffering from erythema nodosum .i think ur herpes and erythema nodosum are related.erythema nodusum can be caused by streptococcus..hansens is red hot nodules with tingling can be cured by atarax 25 mg at night.antibiotic twice daily and application of flutibact ointment over the lesions.use of oral steroids for the short course can be cured.treat the etiological factor
Answered: Mon, 21 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor